# SDR SIMA20150203017

- Difficulty date: February 3, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,175 hours, 24,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BEAM INBD SUPPORT IS CRACKED BETWEEN FRAME 47 & 48.  REMOVED CRACKED RT BEAM INBD SUPPORT BETWEEN FRAME 47-48 & INSTALLED BEAM SUPPORTS IAW SRM 53-23-02 & SRM 51-40-02.
